# SDR REXA2016091901819

- Difficulty date: September 19, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 25,829 hours, 23,841 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 1956
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL DURING CRUISE (FL 240),  PERFORMED TROUBLESHOOTING IAW FIM REV 51 IAW AD2009-06-12 PARAGRAPH (H)(6)(I).  REPLACED THE FECU IAW AMM 27-51-05. MEG CHECKED WIRING FROM CONNECTION 2P2CE & FLAP CONTROL UNIT,  CHECKED GOOD. SWAPPED LT BPSU TO RT POSITION AND INSTALLED NEW BPSU IN LT POSITION IAW AMM 27-51-10.  RIG AND OPS CHECKED GOOD AT THIS TIME.
